Ein Konvergenzsatz für Folgen quasikonformer Abbildungen.

Kurt Strebel

Commentarii mathematici Helvetici (1969)

  • Volume: 44, page 469-475
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Strebel, Kurt. "Ein Konvergenzsatz für Folgen quasikonformer Abbildungen.." Commentarii mathematici Helvetici 44 (1969): 469-475. <http://eudml.org/doc/139416>.

author = {Strebel, Kurt},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {469-475},
title = {Ein Konvergenzsatz für Folgen quasikonformer Abbildungen.},
url = {http://eudml.org/doc/139416},
volume = {44},
year = {1969},

AU - Strebel, Kurt
TI - Ein Konvergenzsatz für Folgen quasikonformer Abbildungen.
JO - Commentarii mathematici Helvetici
PY - 1969
VL - 44
SP - 469
EP - 475
KW - complex functions
UR - http://eudml.org/doc/139416
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.